Im sorry

I apologize for blaming the pharmaceutical companies for my being sick on the T3 i bought, it was low and i knew it as soon as i typed it. i want to blame someone or something when its really my body that's working against me. i didnt mean to offend anyone, im just sick and in pain and need to lash out and thats what i did. but im sorry. this site is important to me, and i dont want to hurt such good people.

17 Replies

  • Arugala, No reason anyone should be offended by you blaming the T3 which you had a bad reaction to. It's bad luck you had an allergic reaction, but it was almost certainly to one of the fillers, and not the T3 itself. Hopefully you'll be okay on another brand. People should realise that a medication which suits one won't necessarily suit another person and vice versa. We react differently to different meds and fillers.

  • thank you clutter, i ordered a different one, crossing my fingers. but at least my NDT is working. im not headachey and nauseous like i was on T4 only, and that is something, i just need the energy back.

  • Better to do your rants here where we expect and understand. And especially if it spares your family. But if the NDT works for you, you may not need to complain for much longer. At least we can hope.

  • No need to apologise -you must have felt so disappointed -we spend ages getting a diagnosis and then ages finding a treatment that works for us -absolutely understandable that your frustration would leak out like this.

    If it's any consolation -I too am sensitive to fillers & the NDT I'm on is so good for me that I could actually reduce the dose a little. Just shows what fillers can do!!

    take care & here's to an upward journey from now on in....xx

  • Will you p. m me waveylines what you are taking and supplier?



  • arugala and Nicolas_cr

    This forum is for constructive support and advice.

    If you continue to argue I shall be removing your comments.


  • understood

  • Both Your responses are unbecoming and sarcastic.

  • Your responses are unbecoming and sarcastic.

  • i agree, im sorry to others who witnessed it

  • All of us have ill-health and that's what we should be concentrating on. Not causing disagreements with stupid comments.

    I refer to everyone who has done so on this post.

  • we get it..- we have and are all there. when you are so unwell wedontknow who or what we are butwe understand

  • Oh Arugala, we understand, sometimes we are just exhausted from struggling with this and our emotions overflow, we have every sympathy with you.

  • Personally I don't believe in synthetics as they do not mimic the output of the natural thyroid, they are manufactured that way.

  • Your belief in a medicine is not required for it to work for others.

  • i thought ioderal was something i might be lacking, my boss (chiro) has a deep belief that iodine is the key to my thyroid issues, but he's wrong, i tried taking it the other day, (just a half a tablet) and i got a headache half an hour later, ( which is uncommon for me now that im off the levo) and i think if we really need something in our bodies, it wouldnt react like that, are there any thoughts on that?

    as far as labs are concerned, i am working on it, i work from 8am-6pm and tried three days to call on my lunch break but had too much to do. i will make the time for the call this coming week.

    thank you all for your support

  • I wish I could remember where I read it but I think they said a headache could be the correct reaction. I had tried DHEA once and had the same thing happen and now I wonder if I should have stayed with it. But there may be a "good" headache or a "bad" headache.

    Arugala, I wonder if the below would relate to your so called "rant".

You may also like...